A general Choquet-Deny theorem for nilpotent groups
Annales de l'I.H.P. Probabilités et statistiques, Volume 40 (2004) no. 6, p. 677-683
@article{AIHPB_2004__40_6_677_0,
     author = {Raugi, Albert},
     title = {A general Choquet-Deny theorem for nilpotent groups},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {40},
     number = {6},
     year = {2004},
     pages = {677-683},
     doi = {10.1016/j.anihpb.2003.06.004},
     zbl = {1063.60006},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2004__40_6_677_0}
}
A general Choquet-Deny theorem for nilpotent groups. Annales de l'I.H.P. Probabilités et statistiques, Volume 40 (2004) no. 6, pp. 677-683. doi : 10.1016/j.anihpb.2003.06.004. http://www.numdam.org/item/AIHPB_2004__40_6_677_0/

[1] R. Azencott, Espaces de Poisson des groupes localement compacts, in: Lecture Notes in Math, vol. 148, Springer, Berlin, 1970. | MR 501376 | Zbl 0208.15302

[2] A. Avez, Théorème de Choquet-Deny pour les groupes à croissance non exponentielle, CRAS Sér. A 279 (1974) 25-28. | Zbl 0292.60100

[3] D. Blackwell, On transient Markov processes with a countable number of states and stationary transition probabilities, Ann. Math. Stat 26 (1955) 654-658. | MR 75479 | Zbl 0066.11303

[4] G. Choquet, J. Deny, Sur l'équation de convolution μ=μ∗σ, CRAS Sér. A 250 (1960) 799-801. | Zbl 0093.12802

[5] Y. Derriennic, Entropie, théorèmes limite et marches aléatoires, in: Lecture Notes in Math, vol. 1210, Springer, Berlin, 1986, pp. 241-284. | MR 879010 | Zbl 0612.60005

[6] E.B. Dynkin, M.B. Malyutov, Random walks on groups with a finite number of generators, Soviet Math. Dokl 2 (1961) 399-402. | Zbl 0214.44101

[7] H. Federer, Geometric Measure Theory, Springer-Verlag, Berlin. | Zbl 0874.49001

[8] H. Furstenberg, A Poisson formula for semi-simple Lie groups, Ann. Math., Ser. 2 77 (1963) 335-386. | MR 146298 | Zbl 0192.12704

[9] Y. Guivarc'H, Croissance polynomiale et périodes des fonctions harmoniques, Bull. Soc. Math. France 101 (1973) 333-379. | Numdam | MR 369608 | Zbl 0294.43003

[10] W. Jaworski, Random walks on almost connected locally compact groups: boundary and convergence, J. Anal. Math 74 (1998) 235-273. | MR 1631666 | Zbl 0908.60071

[11] V.A. Kaimanovich, A.M. Vershik, Random walks on discrete groups. Boundary and entropy, Ann. Probab 11 (1983) 457-490. | MR 704539 | Zbl 0641.60009

[12] V.A. Kaimanovich, Poisson Boundaries of Random Walks on Discrete Solvable Groups, Plenum, New York, 1991, pp. 205-238. | Zbl 0823.60006

[13] F. Ledrappier, Poisson boundaries of discrete groups of matrices, CRAS Sér. I 2978 (16) (1984) 393-396. | MR 748930 | Zbl 0563.60009

[14] J. Neveu, Bases mathématiques du calcul des probabilités, Masson, 1970. | MR 272004 | Zbl 0137.11203

[15] A. Raugi, Périodes des fonctions harmoniques bornées, 1978. | MR 602525

[16] A. Raugi, Fonctions harmoniques et théorèmes limites pour les marches aléatoires sur les groupes, Bull. Soc. Math. France 54 (1977) 5-118. | Numdam | MR 517392 | Zbl 0389.60003

[17] D. Revuz, Markov Chains, North-Holland, Amsterdam, 1975. | MR 415773 | Zbl 0539.60073